# SDR AT9900531

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127371
- Condition: Delaminated
- Location: Ws 353-414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND DELAMINATION AND CORROSION DAMAGE ON THE LT WING UPPER T/E PANEL P/N 5912737-1.  REPAIRED PANEL IAW TIMCO EO NR 99-1184.
